ParaGard - Should I take out my cooper IUD?
- 10 Aug 2017 by Mywonder
- 10 August 2017
- vomiting, pain, back pain, side effect, cramp, iud, paragard, bleeding
In May 20th I decided to get my cooper IUD. Since the beginning I had horrible side affects it's started off with heavy bleeding and painful cramps and back pain. A month later a lot of vomiting during my period. I was always nauseous. It continued to headache that's turned into migraines. Now it's everyone and more. Anxiety, skin dryness, and fatigue. I feel like I have no control of my body. The doctors are only giving me this to try to stop the symptoms but nothing seems to work. I need advice am I have a cooper allergy? Or can it be something else?
Mywonder at this point I will have to say NO. ask your doctor to run a blood test and Cooper would show up if you can get them to look for it. or go to an allergist if your insurance will pay for it. And the peridex would not do it you to rinse and spit it out right. Some used to swallow it because they were not clear enough your best bet is to try and pick your brain anything else new. Have you changed anything soap tooth paste, Deodorant, does you guy friend use Condoms anyway other than this you should talk to your OBGYN OR SEE AN ALLERGIST. KEEP AT IT UNTIL THEY HAVE AN ANSWER. wish I COULD BE OF MORE HELP DON'T GIVE UP. chuck1957
With all of your symptoms I would call your doctor and ask to get it removed.
I had an IUD 25 years ago and after 8 months had to have it removed, I had extremely heavy bleeding that lasted 3 weeks at a time, nausea and many other symptoms that I don't remember. I do remember my Mom being extremely worried because a number of my symptoms were the same as when she had uterine cancer. Thankfully it wasn't that. Almost as soon as it was removed I was back to normal.
3 years ago my daughter had the Mirena IUD put in. A few months back she started bleeding heavier and the cramps were unbearable and they lasted about 3 weeks every month. I took her to have it removed and she instantly felt relief of the cramps. Not all women can use an IUD. I do hope you get relief soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2014 • 1 answer
Posted 5 Feb 2016 • 1 answer
Posted 25 Jun 2016 • 0 answers
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 21 Sep 2016 • 0 answers